# SDR TWAA0018403

- Difficulty date: November 25, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- Aircraft time: 41,203 hours, 6,741 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088127
- Condition: Overheated
- Location: Number 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

AFTER TAXI TO THE GATE THE NUMBER 3 REAR BRAKE OVER HEATED AND CAUGHT FIRE.  FLIGHT CREW RELEASED THE PARKING BRAKES AND MAINTENANCE USED A GROUND EXTINGUISHER ON THE FIRE.  REPLACED THE BRAKE DUE TO OVERHEATING AND THE WHEEL ASSEMBLY PRECAUTIONARY.  CHECK-C 9-23-00 LAX.
